MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1210
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Sense (1559); Low impedance (2285); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient's pacemaker presented with abnormal battery consumption.An examination in clinic found the low pacing impedance.Loss of sensing, and high capture thresholds.The pacemaker was explanted and replaced on (b)(6)2024.Post-procedure the patient was stable.
 
Additional Manufacturer Narrative
The reported event of premature discharge of battery and low pacing impedance was not confirmed.The device was received with normal lead impedance and normal output.Visual inspection was performed to assess the header and its connectors, which determined to be normal.Signs of dent and scratches was noted on the metal housing.Electrical and mechanical tests performed including lead impedance and outputs verification did not identify any functional issues.Longevity assessment found the device was operating at normal voltage range, with appropriate remaining longevity.

Brand Name
ACCENT SR RF
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20811134
Report Number2017865-2024-71273
Device Sequence Number9934755
Product Code NVZ
UDI-Device Identifier05414734502757
UDI-Public(01)05414734502757(10)S000065798(17)200430
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberPM1210
Device Lot NumberS000065798
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2024
Supplement Date Received by Manufacturer01/18/2025
Initial Report FDA Received Date11/29/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown